# SDR 96ZZZX105

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62AL
- Make and model: Bell 212
- Aircraft serial: 30826
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 205031332011
- Condition: Corroded
- Location: Rt Fwd Floor
- Component: 205031320047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SHEET METAL INSPECTION, FOUND SKIN CORRODED AND SEPARATED AROUND PERIMETER OF RT FORWARD FLOOR PANEL.  INADEQUATE (PRO-SEAL) AROUND PERIMETER OF PANEL.
